Skip to Main content Skip to Navigation
Journal articles

Birational self-maps and piecewise algebraic geometry

Abstract : Let X be a smooth projective complex variety, of dimension 3, whose Hodge numbers h^{3,0}(X), h^{1,0}(X) both vanish. Let f: X--> X be a birational map that induces an isomorphism on (dense) open subvarieties U,V of X. Then we show that the complex reduced varieties (X \ U), (X \ V) are piecewise isomorphic.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00654982
Contributor : Stéphane Lamy <>
Submitted on : Saturday, December 24, 2011 - 6:34:20 AM
Last modification on : Thursday, January 7, 2021 - 4:12:35 PM
Long-term archiving on: : Monday, December 5, 2016 - 5:35:28 AM

Files

LLG_Dim3_V18122011.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00654982, version 1
  • ARXIV : 1112.5706

Citation

Stéphane Lamy, Julien Sebag. Birational self-maps and piecewise algebraic geometry. Journal of mathematical sciences, the university of Tokyo, 2012, 19 (3), pp.325-357. ⟨hal-00654982⟩

Share

Metrics

Record views

453

Files downloads

355